Lexapro normal dosage

Common Questions and Answers about Lexapro normal dosage

lexapro

Avatar m tn Have you started tapering down your dosage per your doctor's instructions? Just make sure you are not adjusting dosage or quitting it without talking to your doctor first; just ensure you follow his/her instructions. Doing it on your own can cause many unpleasant symptoms that you would not really have to endure if you take it as prescribed.
Avatar m tn I had been on Lexapro previously and this happened to me. It is a normal side effect that should go away in a week or so...however if it doesnt then contact your doctor--it may not be the medication for you. But medications act different for anyone, the side effects could last up to a few weeks. But, if you already have been on it for 4 weeks and it is just starting now, it may be unrelated to the Lexapro.
Avatar f tn When I started Lexapro my doctor also gave me a small does of Xanax and has recently changed me to a small does of Kolonopin until we found the right dosage of Lexapro. Just this week we are actually changing my dosage of Lexapro to 7.5mg because of a few small side effects. Keep up with it and stay in contact with your doctor. Good Luck.
5342561 tn?1366664882 re all different and metabolize drugs differently, so one person might require a different dosage than another, but I think the problem might be starting you at the highest normal dosage, 20mg. You might end up there, but it's not where you should start. Is your doctor a psychiatrist?
Avatar f tn When I was put on Lexapro, I was started at 5mg. 10mg is the recommended dosage for anxiety treatment, so I was tapered up to see what side effects would occur and to minimize them.
Avatar f tn I used to take Zoloft at 200Mgs a day. Lowest dosage is 50mgs a day and even that dosage is too low for most people.
712802 tn?1274645485 I have been taking Lexapro for six to eight months and now I am having extreme fatigue and shortness of breath. Had my heart checked and it is o.k. My pcp thinks Lexapro might be the culprit so he suggested to my pmp that I be swithched to Savella (Milnaciprin). My pmp did not tell me how to switch - should I stop the Lexapro for three days then start the Savella; or three weeks, or just go ahead and stop the Lexapro one day and start the Savella the next? Any advice appreciated. Thanks!
800430 tn?1237762624 I had been doing well for the summer months on my medications and things seemed really good.I was taking Lexapro and Bruprion but because I was doing so well my Dr. thought I could stop the lexapro and see how well just being on Bruproprion would work. I stopped the Lexapro about 2 months ago.. So continuing on my 300mg of Brupropion daily things still seemed okay so about 4-6 weeks ago I cut that dosage in half to 150mg.
Avatar f tn I was taking 300mg of Lamictal, 10mg of Geodon, and 40mg of Lexapro when I had a manic epsiode. I had never had an episode while on meds before. Is this an unusually high dosage of Lexapro for a bipolar to be taking? I remember the pharmacist had to get special approval for prescribing the dosage.
Avatar m tn My physician prescribed Prozac and Xanax and my anxiety shot up...similar to what many of you have shared. I only took it three days. When I told her my reactions and some of the things I learned here she told me I shouldn't feel that way so soon and switched me to Lexapro. Has anyone taken this medication for depression, stress and anxiety?
Avatar f tn I have never heard of using lexapro to lose weight....since it is an antidepressent, most gain weight because they feel better...normal dosage is about 10 mg a day and I do know people who thrive on it and would not go without it as they feel so much better...but why not? I have taken it for the last month or so and have gone down to 5 mg a day and then get off when I feel strong...I have taken it for a several months here and there without difficulty getting off of it...
Avatar f tn My anxiety is so bad which hasn’t happened since my lexapro kicked in. I’ve been on Lexapro for 7 months and I’m on the lowest dosage. Should I up my dosage and continue to practice exposures or am I genuinely gay?
Avatar m tn Day 5 since I upped my Lexapro to 20mgs per doctor and seems like I have had an increase in tiredness and anxiety? Is this normal for any dosage change? Dang, I had a pretty good weekend.
Avatar f tn I'm taking a LEXAPRO 30mg, KLONOPIN 5mg and SEROQUEL 25mg cocktail everyday for my Depression/Panic Disorder/Anxiety and I can barley stay awake. I feel like a zombie. True I don't want to kill Myself anymore. But I don't really feel alive anymore either.
Avatar n tn I can tell you that even when you find the optimal dosage, that it will take a good few weeks at that dosage before you feel better. If the Lexapro fails to produce a full response than you can always discuss with your doctor about maybe adding a second medication to boost the effect.
Avatar m tn Hello, so I have been on Lexapro since september after a long 10 months of what looks like a mental breakdown with tons of anxiety and spaciness and detachment. Ever since i started the lexapro i feel a lot better than before, a lot o the prior symptoms gave vanished but i'm still struggling with spaciness and some detachment. How long will it take to get back to 100% normal? I don't even know what normal feels like anymore. Will I ever fully recover?
Avatar f tn My doctor is taking me down from 10mg of Lexapro to 7.5mg to see if this might help some with the fatigue and the dreams that I have been experiencing. I have been on 10mg dosage since November and while it has helped it just may be a bit to much. Would any one happen to know if I will experience any side effects? I know that this is not much of a switch but he recommends slowing reducing rather that simply cutting the dosage in half.
Avatar m tn t feel great. Should I expect the normal 4-6 weeks to get use to this new dosage? Has anybody experienced this? Did it work? I'm just real concerned since I have tried a few other meds and nothing worked as good as paxil did. Any help would be GREATLY appreciated. Thanks.
Avatar n tn Hello, I was taking 5MG of Lexapro for anxiety and had ups and downs so my doctor decided to increase the dosage to 10mg. The first day after increase I didn't feel the best but then I had about a week of feeling great! Now the last 5 days I haven't been feeling the best, slowly getting better each day. Been on 10MG for 2 weeks and 3 days. Does anyone know when you increase your dosage does the clock restart for the 4-6 weeks for the side effects?
Avatar n tn m not exactly sure what the Max effective dosage is for Lexapro, but I used to take Lex for 2 years and was prescribed 30Mgs a day. Some people find effectivness at the 10 or 20Mg dosage. Just kind of deprends on the person and how they react to SSRI's and their resistance to such medications.
2129933 tn?1335503605 thanx 4 ur reply,yes this is my 2nd time going back on lexapro 1st time i have had dosage increased and thank god its working great,i went through yrs of hell without help finally i had 2 get something 2 help always refused meds but glad now i decided 2 try them thanx again
Avatar m tn HI, just was wondering about an increase dosage of Lexapro. I started at 10 mg and my doctor increased it to 20 mg. I've been taking it for 2 1/2 weeks and have noticed an improvement over the 10 mg. I've been having more good days then bad which is great. Will it take 4 to 6 weeks to receive the full benefit from the Lexapro from the increased dosage? Thanks for the help.